# SDR FDEA201806181516

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E COMPARTMENT STA  XOS 906 DOUBLER CRACKED. DOUBLER REMOVED AND REPLACED AS PER SRM 51-31-01-0G. DOUBLER FABRICATED AS PER DWG ARB3954 REV K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
